Equivalent-singular dichotomy for quasi-invariant ergodic measures
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 393-400.
@article{AIHPB_1985__21_4_393_0,
     author = {Okazaki, Yoshiaki},
     title = {Equivalent-singular dichotomy for quasi-invariant ergodic measures},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {393--400},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     zbl = {0582.60004},
     mrnumber = {823083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_4_393_0/}
}
TY  - JOUR
AU  - Okazaki, Yoshiaki
TI  - Equivalent-singular dichotomy for quasi-invariant ergodic measures
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 393
EP  - 400
VL  - 21
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1985__21_4_393_0/
UR  - https://zbmath.org/?q=an%3A0582.60004
UR  - https://www.ams.org/mathscinet-getitem?mr=823083
LA  - en
ID  - AIHPB_1985__21_4_393_0
ER  - 
%0 Journal Article
%A Okazaki, Yoshiaki
%T Equivalent-singular dichotomy for quasi-invariant ergodic measures
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 393-400
%V 21
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_4_393_0
Okazaki, Yoshiaki. Equivalent-singular dichotomy for quasi-invariant ergodic measures. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 393-400. http://www.numdam.org/item/AIHPB_1985__21_4_393_0/

[1] S.D. Chatterji and S. Ramaswamy, Mesures gaussiennes et mesures produits. Springer-Verlag, Lecture Notes in Math., t. 920, 1982, p. 570-580. | Numdam | MR | Zbl

[2] J. Feldman, Equivalence and perpendicularity of Gaussian Processes. Pacific J. Math., t. 8, 1958, p. 699-708. | MR | Zbl

[3] X. Fernique, Comparaison de mesures gaussiennes et de mesures produits. Ann. Inst. H. Poincaré, t. 20, 1985, p. 165-175. | Numdam | MR | Zbl

[4] J. Hajek, On a property of normal distributions of any stochastic processes. Selected translations in Math. Statis. Prob., t. 1, 1958-1961, p. 245-252. | MR | Zbl

[5] E. Hewitt and K.A. Ross, Abstract harmonic analysis. Die Grundlehren der Math. Wiss., t. 115, Springer-Verlag, 1963. | Zbl

[6] K. Ito and M. Nisio, On the convergence of sums of independent random variables. Osaka J. Math., t. 5, 1968, p. 35-48. | MR | Zbl

[7] A. Janssen, A survey about zero-one laws for probability measures on linear spaces and locally compact groups. Springer-Verlag, Lecture Notes in Math., t. 1064, 1984, p. 551-563. | MR | Zbl

[8] S. Kakutani, On equivalence of infinite product measures. Ann. of Math., t. 49, 1948, p. 214-224. | MR | Zbl

[9] M. Kanter, Equivalence singularity dichotomies for a class of ergodic measures. Math. Proc. Camb. Phil. Soc., t. 81, 1977, p. 249-252. | MR | Zbl

[10] J. Von Neumann, Uber einen Satz von Herrn M. H. Stone. Ann. of Math., t. 33, 1932, p. 567-573. | JFM | MR | Zbl

[11] Ju A. Rozanov, Infinite-dimensional Gaussian distributions. Proc. Steklov Inst. Math., t. 108, 1968, A. M. S. (English translation). | MR | Zbl

[12] H. Sato and Y. Okazaki, Separabilities of a Gaussian Radon measure. Ann. Inst. H. Poincaré, t. 11, 1975, p. 287-298. | EuDML | Numdam | MR | Zbl

[13] A.V. Skorohod, Integration in Hilbert space. Ergebnisse der Math., t. 79, Springer-Verlag, 1974. | MR | Zbl

[14] A. Tortrat, Lois e(λ) dans les espaces vectoriels et lois stables. Z. Wahrscheinlichkeitstheorie verw., t. 37, 1976, p. 175-182. | MR | Zbl

[15] J. Zinn, Zero-one laws for non-Gaussian measures. Proc. of A. M. S., t. 44, 1974, p. 179-185. | MR | Zbl